# SDR UALA2011072803891

- Difficulty date: July 28, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 41,194 hours, 16,872 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: ACP2788AB04
- Part serial: 268
- Condition: Inoperative
- Location: Audio Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER 02 MASK MIKE INOPERATIVE INSTALLED NEW FIRST OFFICERS AUDIO CONTROL PANEL PER MM, OPS CHECKED GOOD.
